# SDR DALA2024100909897

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 75,823 hours, 32,906 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 TRACKING PERMANENT REPAIR FOR ER/A 518895-14 REVISION B, SECTION III. CORRECTIVE ACTION: ACCOMPLISH PERMANENT REPAIR FOR ER/A 518895-14 REVISION B. (0597286)
